# SDR ASAA1057546

- Difficulty date: March 17, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 9,198 hours, 2,649 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 4797
- Condition: Inoperative
- Location: Ac Bay
- Part time: 24,335 hours, 12,406 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES UPON RECALL EXTINGUISHES UPON RESET.  REPLACED FLT DECK TRIM AIR VALVE PER AMM 21 61 21 000 801 AND 21 61 21 400 801 LEAK CHECK GOOD AND PERFORMED BITE PER AMM 21 62 00 810 801, NO FAULTS NOTED.
